Jump to content
Lookinup

Lookinup's intro: please help

Recommended Posts

Lookinup

I have always felt that I have protracted w/d from that drug. But my concern  right now is my paradoxical reaction to these meds is getting worse. Last night after taking this lovely cocktail, my heart rate was almost 100.  Tough time sleeping after that. I’ve got to get rid of this Valium, I know it.  Do I just buckle down, grit my teeth and go for it or keep waiting?  Or is that a question to ask at my support group?

Share this post


Link to post
Altostrata
2 hours ago, Altostrata said:

What does this mean "I am feeling the 5% drop in Remeron"? How are you feeling this? When did you make this change?

 

For maybe the 30th time, I would like to know how you feel these symptoms now, not your entire history with Remeron. I am always asking how you feel your symptoms now. This is not a new request.

 

As we've discussed many times over 13 pages, you can reduce Valium to reduce those adverse effects from Valium. Please re-read this topic.

Share this post


Link to post
Lookinup

I feel the symptoms now because of the reduction of Remeron one week ago by 5%.   Didn’t expect this Remeron reduction when I wanted to reduce Valium.  I know I have to get the Valium down, just didn’t know whether to feel better first.

Share this post


Link to post
Altostrata

What are these @%%#@$&&?! symptoms? How many times do I have to ask?

Share this post


Link to post
Lookinup

Oh my,  anxiety, constant and uncomfortable, tingling in hand.  After reduction, feel it a lot more. I am sorry. Believe me I want to get on with things, but I don’t want to mess up myself more.  

Share this post


Link to post
Lookinup

Forgot - pounding heart! 

Share this post


Link to post
Altostrata

My guess is this is still from the Valium. If I were you, I'd start very gradually reducing it starting with the dose earlier in the day, as we've already discussed many times.

Share this post


Link to post
Lookinup

Gotcha.  You should be billing me by now, Alto!  You are the best! 

Share this post


Link to post
Altostrata

If you would like to make a donation:

 

Share this post


Link to post
Frogie

Just wondering how you were doing?

Share this post


Link to post
Lookinup
32 minutes ago, Frogie said:

Just wondering how you were doing?

Hi Frogie, I’m doing okay.  Feeling the tiny reduction in morning dose of Valium of 1.88,using Brass Monkey.  Next week 1.57 then 1.26 and hold for two weeks.  After the hold, Altostrata suggested working on the evening dose of 7.5.  Valium has a very depressive feel to it for me.  Is that typical?  

Just now, Lookinup said:

Hi Frogie, I’m doing okay.  Feeling the tiny reduction in morning dose of Valium of 1.88,using Brass Monkey.  Next week 1.57 then 1.26 and hold for two weeks.  After the hold, Altostrata suggested working on the evening dose of 7.5.  Valium has a very depressive feel to it for me.  Is that typical?  

Thanks for check in!

Share this post


Link to post
Frogie
2 hours ago, Lookinup said:

Hi Frogie, I’m doing okay.  Feeling the tiny reduction in morning dose of Valium of 1.88,using Brass Monkey.  Next week 1.57 then 1.26 and hold for two weeks.  After the hold, Altostrata suggested working on the evening dose of 7.5.  Valium has a very depressive feel to it for me.  Is that typical?  

Thanks for check in!

My Xanax taper is giving me some depressive episodes here and there. So I’m sure it’s normal. And you tapered the remeron just recently too.

 

Glad you are doing well other than that.

Share this post


Link to post
Lookinup

Started the Remeron 5% taper when that is what was prescribed because dr. Didn’t want to taper Valium before that.  Now on 3.5 (5% less than original dose), Ugh!  After a few weeks, started the Valium and will continue that.  Looking into my insurance co. Covering support services to help with that too.  I appreciate your being in touch. Hope you are feeling okay too!

 

Share this post


Link to post
Frogie
8 minutes ago, Lookinup said:

Looking into my insurance co. Covering support services to help with that too.

That sounds like a good idea. Have you tried CBT? It helped me a lot.

 

8 minutes ago, Lookinup said:

Started the Remeron 5% taper when that is what was prescribed because dr. Didn’t want to taper Valium before that.

It will take a while for your body to stabilize. I wouldn’t taper the remeron again and work on the Valium like Alto suggests.

 

10 minutes ago, Lookinup said:

I appreciate your being in touch. Hope you are feeling okay too!

You are welcome. I’m doing ok, just plugging along.

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy